# SDR YV3R2021020400430

- Difficulty date: January 20, 2021
- Submitted: February 4, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: PR-C5
- Make and model: Robsin R44RAVENII
- Aircraft serial: 1914
- Aircraft time: 3,838 hours
- Engine: Lyc O540F1B5
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: B82312
- Part serial: C1510317
- Condition: Defective
- Location: Attitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ATTITUDE INDICATOR P/N: B823-12 WAS READING INACCURATELY.
